On Poly-Bernoulli numbers

Tsuneo Arakawa, Masanobu Kaneko

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)159-167
Number of pages9
JournalCommentarii Mathmatici Universitatis Sancti Pauli
Volume48
Issue number2
Publication statusPublished - 1999

Cite this

On Poly-Bernoulli numbers. / Arakawa, Tsuneo; Kaneko, Masanobu.

In: Commentarii Mathmatici Universitatis Sancti Pauli, Vol. 48, No. 2, 1999, p. 159-167.

Research output: Contribution to journalArticle

Arakawa, Tsuneo ; Kaneko, Masanobu. / On Poly-Bernoulli numbers. In: Commentarii Mathmatici Universitatis Sancti Pauli. 1999 ; Vol. 48, No. 2. pp. 159-167.
@article{36b9a58ebb774fa38084710f03fa4b79,
title = "On Poly-Bernoulli numbers",
author = "Tsuneo Arakawa and Masanobu Kaneko",
year = "1999",
language = "English",
volume = "48",
pages = "159--167",
journal = "Commentarii Mathmatici Universitatis Sancti Pauli",
number = "2",

}

TY - JOUR

T1 - On Poly-Bernoulli numbers

AU - Arakawa, Tsuneo

AU - Kaneko, Masanobu

PY - 1999

Y1 - 1999

M3 - Article

VL - 48

SP - 159

EP - 167

JO - Commentarii Mathmatici Universitatis Sancti Pauli

JF - Commentarii Mathmatici Universitatis Sancti Pauli

IS - 2

ER -